MathSciNet Relay Station
MathSciNet bibliographic data
MR3072868 93E14 (93C55)
Wang, Xiaoxu; Pan, Quan; Liang, Yan; Yang, Feng Gaussian smoothers for nonlinear systems with one-step randomly delayed measurements. IEEE Trans. Automat. Control 58 (2013), no. 7, 1828–1835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement